# SDR UPS04M42956

- Difficulty date: June 20, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT HORIZ STAB BARREL NUT HOLE NR 34 FOUND CORRODED ON BOTTOM AND SIDEWALL SURFACE. CORROSION AT B/N HOLE NR 34 LT REMOVED AND REAMED TO 1.178 INCH BLEND TO 0.020 INCH DEEP FOUND EXCEED LIMIT IAW EO MD11-5510-19409-G.  FAB AND REPAIR SLEEVE BUSHING IAW EO MD11-5510-19409-G.  APPLIED SEALANT PR1422B2 AT B/N HOLE NR 34 LT IAW EN.1228-04.  REPAIR AND INSTALLED SLEEVE BUSHING IAW EO MD11-55 10-19409-G AND EN1228-04 FOUND WITHIN LIMIT AND SATIS.
